# SDR QXEA2018071200257

- Difficulty date: July 12, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 27,015 hours, 28,773 cycles
- Propeller: Dowty R4086123F17
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Out Of Balance
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE PROP VIBRATION ENROUTE. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. PERFORMED PROPELLER BALANCE ON NR 1 ENGINE IAW 6611001. INITIAL IPS SHOWED .317. APPLIED SOLUTION. PROJECTED IPS ARE .006. WEIGHTS APPLIED AT HOLES 11(30G), 12(50G), 13(50G), 14(50G). PERFORMED INSPECTION FOR EXCESSIVE OR UNUSUAL VIBRATION IAW AMM 05-50-12-200-801. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
